# SDR DALA2021092305732

- Difficulty date: September 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 84,737 hours, 38,514 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3250 CRACK SUPPORT WEB BELLY FAIRING LOCATED FR 47 AT LEVEL STR 40L TO STR 41L AT LOWER FUSELAGE. CORRECTIVE ACTION: REPAIRED PER ER/A 593858-14 PRI REV.0 AND ER/A 593858-14 REV. ORIGINAL. (1957714)
